# SDR A6WA201744835

- Difficulty date: March 7, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 35,569 hours, 33,903 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: 60023057
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 342 AB HAS 1 BLOWN OUT FASTENER HOLE. REPAIRED PANEL 342AB IAW EA AWAC-CRJ255-00643 DATED 2-27-2017 REV-IR. PRIORITY 2 REQUIRED.
